# SDR AALA202203310853

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 13,805 hours, 1,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND SEAT 11D AFT EMERGENCY LIGHT LENS BROKEN. REMOVED AND REPLACED SEAT 11D AFT EMERGENCY LIGHT LENS ASSEMBLY OPERATIONS CHECKS GOOD PER AMM 33-51-00.
